Skip to Content

Why does cephalexin cause headaches?

Question is Closed
Report Favorite

Answers (1)

18 Jul 2009

Not sure why - and only in some people.

Headaches are listed as a possible side effect of almost every drug there is.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can I take Cephalexin for a vaginal bacteria infection?

I get vaginal bacteria infections quite often and cannot get into see my doctor for a few days and i cannot wait that long. my mom has cephalexin and ...

4 answers 29 Dec 2009

Cephalexin - Does anyone know if the actual capsule around the medicine has red dye in it?

The Cephalexin 500MG capsules that I was prescribed today for a bacterial skin infection are red in color for the capsule itself; I'm allergic ...

1 answer 28 May 2010

Cephalexin - I have a throat infection and was prescibed this medicine. I am to take 1g twice a day?

... for a week. Is this not alot for just a throat infection?

3 answers 13 Jul 2010

Cephalexin - can this be used to treat an abscess or gum infection?

IS Cephalexin monohydrate 500 mg. RECOMMENDED FOR ABCEST TEETH OR GUM INFECTIONS?

1 answer 16 Dec 2010

Cephalexin - I been taken this pill for 5 days and it seems like my illness I not getting better,how

... long when i start to see it heal up my infection

2 answers 2 Nov 2013